RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Leinartas, Evgenii Konstantinovich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18

Number of views:
This page:888
Abstract pages:7627
Full texts:1155
References:335
E-mail: ,

http://www.mathnet.ru/eng/person19007
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191611

Publications in Math-Net.Ru
2019
1. Evgeniy K. Leinartas, Olga A. Shishkina, “The discrete analog of the Newton–Leibniz formula in the problem of summation over simplex lattice points”, J. Sib. Fed. Univ. Math. Phys., 12:4 (2019),  503–508  mathnet  isi
2018
2. M. S. Apanovich, E. K. Leinartas, “On correctness of Cauchy problem for a polynomial difference operator with constant coefficients”, The Bulletin of Irkutsk State University. Series Mathematics, 26 (2018),  3–15  mathnet  isi
3. Evgeny K. Leinartas, Tatiana I. Yakovleva, “The Cauchy problem for multidimensional difference equations and the preservation of the hierarchy of generating functions of its solutions”, J. Sib. Fed. Univ. Math. Phys., 11:6 (2018),  712–722  mathnet  isi
4. Evgeny K. Leinartas, Tatiana I. Yakovleva, “On formal solutions of the Hörmanderís initial-boundary value problem in the class of Laurent series”, J. Sib. Fed. Univ. Math. Phys., 11:3 (2018),  278–285  mathnet  isi
2017
5. Marina S. Apanovich, Evgeny K. Leinartas, “Correctness of a two-dimensional Cauchy problem for a polynomial difference operator with constant coefficients”, J. Sib. Fed. Univ. Math. Phys., 10:2 (2017),  199–205  mathnet  isi
2016
6. E. K. Leĭnartas, T. I. Nekrasova, “Constant coefficient linear difference equations on the rational cones of the integer lattice”, Sibirsk. Mat. Zh., 57:1 (2016),  98–112  mathnet  mathscinet  elib; Siberian Math. J., 57:1 (2016), 74–85  isi  scopus
2015
7. E. K. Leĭnartas, M. S. Rogozina, “Solvability of the Cauchy problem for a polynomial difference operator and monomial bases for the quotients of a polynomial ring”, Sibirsk. Mat. Zh., 56:1 (2015),  111–121  mathnet  mathscinet  elib; Siberian Math. J., 56:1 (2015), 92–100  isi  elib  scopus
2012
8. V. P. Krivokolesko, E. K. Leinartas, “On identities with polynomial coefficients”, The Bulletin of Irkutsk State University. Series Mathematics, 5:3 (2012),  56–62  mathnet
2011
9. Evgeny K. Leinartas, “The criterion of asymptotic stability of a multidimensional differece equation with the constant coefficiens”, J. Sib. Fed. Univ. Math. Phys., 4:1 (2011),  112–117  mathnet  elib
10. E. K. Leĭnartas, “Stability of the Cauchy problem for a multidimensional difference operator and the amoeba of the characteristic set”, Sibirsk. Mat. Zh., 52:5 (2011),  1087–1095  mathnet  mathscinet; Siberian Math. J., 52:5 (2011), 864–870  isi  scopus
2009
11. Evgeny K. Leinartas, Alexander P. Lyapin, “On the Rationality of Multidimentional Recusive Series”, J. Sib. Fed. Univ. Math. Phys., 2:4 (2009),  449–455  mathnet  elib
2008
12. E. K. Leinartas, M. Passare, A. K. Tsikh, “Multidimensional versions of Poincaré's theorem for difference equations”, Mat. Sb., 199:10 (2008),  87–104  mathnet  mathscinet  zmath  elib; Sb. Math., 199:10 (2008), 1505–1521  isi  elib  scopus
2007
13. E. K. Leinartas, “Multiple Laurent series and fundamental solutions of linear difference equations”, Sibirsk. Mat. Zh., 48:2 (2007),  335–340  mathnet  mathscinet  zmath; Siberian Math. J., 48:2 (2007), 268–272  isi  scopus
2005
14. E. K. Leinartas, M. Passare, A. K. Tsikh, “Asymptotics of multidimensional difference equations”, Uspekhi Mat. Nauk, 60:5(365) (2005),  171–172  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:5 (2005), 977–978  isi  elib  scopus
2004
15. E. K. Leinartas, “Multiple Laurent series and difference equations”, Sibirsk. Mat. Zh., 45:2 (2004),  387–393  mathnet  mathscinet  zmath; Siberian Math. J., 45:2 (2004), 321–326  isi
1982
16. E. K. Leinartas, “Generalization of the Hadamard product in $C^n$”, Mat. Zametki, 32:4 (1982),  477–482  mathnet  mathscinet  zmath; Math. Notes, 32:4 (1982), 718–721  isi
1980
17. E. K. Leinartas, A. P. Yuzhakov, “Cohomological reduction of the periods of certain rational and meromorphic forms in $C_n$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 6,  34–35  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:6 (1980), 38–40
1978
18. E. K. Leinartas, “Factorization of rational functions of several variables into partial fractions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 10,  47–51  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:10 (1978), 35–38

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019